# SDR GLBA20111017G

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 32,460 hours, 38,444 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

"SUP" -MX REPORTED THAT THE LT HP FUEL PUMP WAS LEAKING.  MX REPLACED THE FCU, OPS CK GOOD.
